# SDR REXA2013022100360

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 12,757 hours, 9,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP MISSING FROM GALLEY FLOOR.  REPLACED MISSING EMERGENCY LIGHT STRIP GALLEY FLOOR IAW AMM 33-51-01.
